Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online
Ask a Urologist   »  

Non-stop urination, post robotic surgery. Bladder control methods?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
i had my robotic surgery 9/13 and all went well. my catheter came out Tuesday, 9/20. I was not prepared for the non-stop ''leaking''. can anyone tell me what to expect as far as bladder control and the slowing done of the drainage? I understand everyone is different but and idea may ease my frustration. i'm 170lbs, 5'9'' and in good overall health

Posted Sat, 5 May 2012 in Urinary and Bladder Problems
Answered by Dr. Rajiv goel 4 hours later

Thank you for posting your query.

I understand your concern.

Incontinence of urine is common complication of Robotic radical prostatectomy. You should see a physiotherapist to learn exercises and thus improve your continence.

In addition, you shall have to wait and let it improve by itself. However, till that time you have to be on diapers.

Continence results post radical prostatectomy are evaluated at one year time post operatively.

I hope my suggestions are helpful to you. I will be available to answer your follow up queries, if any.

Wishing you a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor